2019
Том 71
№ 1

All Issues

Fridman A. N.

Articles: 3
Article (Ukrainian)

Lower bounds for subharmonic functions

Fridman A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 701–706

Article (Ukrainian)

Limiting value of lower indicator and lower bound for entire functions with positive zeros

Fridman A. N., Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 488–494

Article (Ukrainian)

On the lower indicator of integral functions of zero genus with positive zeros

Fridman A. N., Kondratyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 106–109